MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS DB-I; OXIMETER

MASIMO - 40 PARKER LNCS DB-I; OXIMETER
Model Number 2653
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported this will only read intermittently.Customer has already used other cables, but with same result.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.Visual inspection observed no physical damage.Eeprom content verification did not identify any issues and the sensor passed continuity testing.The sensor was found to be functioning as designed.The customer complaint was not duplicated., corrected data: field changed from "blank" to "(b)(6) 2017".

Brand Name
LNCS DB-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6842205
Report Number2031172-2017-00866
Device Sequence Number19020316
Product Code DQA
UDI-Device Identifier00843997003094
UDI-Public00843997003094
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K113596
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2653
Device Catalogue Number2653
Device Lot NumberKR17C7Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/11/2017
Supplement Date Received by Manufacturer09/07/2017
Initial Report FDA Received Date09/05/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1